Alert archive / New York / Lake Effect Snow Advisories in 2014
Lake Effect Snow Advisory 14, NWS Buffalo, NY
NWS Buffalo, NY issued this lake effect snow advisory at Feb 27, 2014, 4:04 AM EST for Jefferson County, Monroe County, New York. It took effect at Feb 27, 2014, 9:00 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2014, 4:04 AM EST (09:04 UTC)
- In effect from
- Feb 27, 2014, 9:00 AM EST
- Expired
- Feb 28, 2014, 6:39 AM EST
- In force
- 22 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Monroe County, NY
The radar
The Ft Drum radar (KTYX), 96 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow advisory went out at Feb 26, 11:50 PM EST, 4 hours 14 minutes earlier.
Area forecast discussion, Feb 26, 11:50 PM EST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1150 PM EST WED FEB 26 2014
.SYNOPSIS...
WESTERLY WINDS AND COLD AIR WILL MAINTAIN A PLUME OF LAKE EFFECT
SNOW NORTHEAST LAKE ONTARIO THROUGH THIS EVENING. AN AREA OF LOW
PRESSURE PASSING NORTH OF THE GREAT LAKES WILL BRING ANOTHER ROUND
OF LIGHT SNOW TO THE AREA ON THURSDAY. THIS LOW WILL ALSO DISRUPT
THE LAKE EFFECT SNOW OFF LAKE ONTARIO DURING THE NIGHT...BUT THE
PLUME OF SNOW WILL RETURN TO THE EASTERN LAKE ONTARIO REGION FOR
THURSDAY EVENING AND NIGHT. OUTSIDE OF THE LAKE SNOWS...PASSING
DISTURBANCES WILL BRING PERIODS OF SNOW SHOWERS THROUGHOUT THE
REMAINDER OF THE WEEK AND INTO THE WEEKEND WITH WELL BELOW NORMAL
TEMPERATURES.
&&
.NEAR TERM /THROUGH THURSDAY/...
LAKE EFFECT SNOW CONTINUES TO WANE ACROSS JEFFERSON COUNTY THIS
EVENING WITH INCREASING SHEAR AND A LOWERING INVERSION. JUST LIGHT
SNOW IS LEFT NEAR WATERTOWN...AND WHAT REMAINS WILL LIFT NORTH
TOWARDS CAPE VINCENT AND KINGSTON ONTARIO OVERNIGHT. ANY ADDITIONAL
ACCUMULATION SHOULD BE LIMITED TO AN INCH OR LESS OVERNIGHT. THE
ADVISORY FOR JEFFERSON COUNTY WILL BE MAINTAINED HOWEVER TO COVER
THE RE-INTENSIFYING LAKE EFFECT SNOW ON THURSDAY.
TEMPERATURES TONIGHT WILL DROP BACK INTO THE SINGLE DIGITS...AND
LOCALLY BELOW ZERO ACROSS THE NORTH COUNTRY...ESPECIALLY IN AREAS OF
PARTIAL CLEARING AND FRESH SNOW COVER. EXPECT A SOMEWHAT NON-DIURNAL
TEMPERATURE TRACE...WITH LOWS LATE THIS EVENING THEN TEMPERATURES
COMING UP AT LEAST A FEW DEGREES LATE TONIGHT. A SOUTHWEST WIND
COMBINED WITH THE LOW TEMPERATURES MAY BRING WIND CHILLS DOWN CLOSE
TO THE -15F ADVISORY LEVEL THRESHOLD ACROSS THE SOUTHERN TIER...BUT
FOR NOW WE THINK THE COMBINATION OF A SMALL TEMPERATURE RISE LATE
TONIGHT AND ONLY A MODEST INCREASE IN WIND SPEEDS SHOULD KEEP WIND
CHILLS JUST ABOVE THE CRITERIA.
A MODERATELY STRONG CLIPPER WILL PASS JUST NORTH OF THE AREA ON
THURSDAY...WITH AN ASSOCIATED SHARP MID LEVEL TROUGH BRINGING A
PERIOD OF DPVA PRODUCING A PERIOD OF LARGE SCALE ASCENT. THERE WILL
ALSO BE SOME ENHANCEMENT ACROSS WESTERN NY DOWNWIND OF LAKE ERIE
FROM A COMBINATION OF SOME LIMITED LAKE MOISTURE FROM THE HOLES IN
THE LAKE ICE AND FRICTIONAL CONVERGENCE. THIS WILL RESULT IN 1-2
INCH SNOW AMOUNTS ACROSS MUCH OF WESTERN NY...AND PERHAPS UP TO 3
INCHES ON SOME OF THE HILLS SOUTH OF BUFFALO WITH AN ADDED BOOST
FROM UPSLOPE FLOW. FARTHER EAST ACROSS THE GENESEE VALLEY AND FINGER
LAKES EXPECT AN INCH OR LESS OUTSIDE OF LAKE EFFECT AREAS.
LAKE EFFECT SNOW WILL REMAIN SOMEWHAT DISORGANIZED THROUGH EARLY
AFTERNOON ACROSS CENTRAL AND NORTHERN JEFFERSON COUNTY...BUT STILL
MAY PRODUCE A FEW INCHES. DURING THE MID AFTERNOON EXPECT IT TO
SHIFT SOUTH AND RAPIDLY INTENSIFY ACROSS THE TUG HILL REGION AS COLD
AIR DEEPENS AND INSTABILITY INCREASES. THE BAND WILL REACH OSWEGO
COUNTY BY LATE AFTERNOON...BY WHICH TIME IT MAY BE PRODUCING 2-3
INCH PER HOUR SNOWFALL RATES.
TEMPERATURES AND WINDS WILL POSE A WIND CHILL ISSUE LATE THURSDAY
AFTERNOON THROUGH MID MORNING ON FRIDAY. AS TEMPERATURES FALL DURING
THE DAY FROM THE TEENS TO THE SINGLE NUMBERS AND THE WINDS INCREASE
AND BECOME QUITE GUSTY...LOW WIND CHILLS WILL AFFECT THE AREA WEST
OF THE FINGER LAKES AND POSSIBLY A SMALL AREA ON THE TUG HILL
PLATEAU. WIND CHILLS WILL FALL TO THE -15F TO -20F RANGE AND WILL
LIKELY REQUIRE AN ADVISORY STARTING LATE TOMORROW AFTERNOON.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
THE NEXT ROUND OF LAKE EFFECT SNOW WILL ALREADY BE ONGOING BY
THURSDAY EVENING IN THIS VERY ACTIVE SEASON. FROM A SYNOPTIC
STANDPOINT...A POTENT CLIPPER SYSTEM OVER SOUTHEAST QUEBEC DURING
THE EARLY EVENING WILL EXIT INTO ATLANTIC CANADA OVERNIGHT. WRAP
AROUND MOISTURE AND SOME MOISTURE FROM THE UPPER LAKES WILL SUPPORT
SOME GENERAL SCATTERED SNOW SHOWERS ESPECIALLY DURING THE EVENING.
UPSLOPE FLOW AND SOME CONTRIBUTION FROM LAKE MOISTURE SHOULD PRODUCE
A RELATIVE CONCENTRATION OF SNOW SHOWERS ACROSS THE HIGHER TERRAIN
FROM THE BOSTON HILLS INTO THE CHAUTAUQUA RIDGE WITH AN INCH OR TWO
OF ACCUMULATION POSSIBLE.
NOW FOR THE LAKE EFFECT OFF LAKE ONTARIO. STRONG INSTABILITY WILL BE
IN PLACE WITH LAKE INDUCED EQUILIBRIUM LEVELS OF AROUND 13K FEET
DURING THE EVENING...DROPPING TO AROUND 8K FEET BY FRIDAY MORNING.
THE DENDRITIC CRYSTAL GROWTH ZONE WILL BE A LITTLE SHALLOW GIVEN HOW
COLD THE AIRMASS IS...BUT WILL STILL BE LOCATED WITHIN THE CLOUD
BEARING LAYER AND SHOULD BE SUFFICIENT TO SUPPORT GOOD CLOUD
MICROPHYSICS.
BOUNDARY LAYER FLOW WILL GAIN A LITTLE MORE NORTHERLY COMPONENT THAN
THIS PAST EVENT...BECOMING MORE NORTHWEST OVERNIGHT. WITH THIS IN
MIND...EXPECT THE BAND TO BE LOCATED ACROSS CENTRAL OSWEGO COUNTY
AND FAR SOUTHERN LEWIS COUNTY DURING THE EVENING...THEN PUSH FARTHER
SOUTH TO SOUTHERN OSWEGO...NORTHERN CAYUGA...AND WAYNE COUNTIES BY
MID TO LATE EVENING...WHERE IT WILL REMAIN THROUGH MUCH OF THE
NIGHT. THE FLOW DOES GO NORTHWEST...BUT IT DOES APPEAR IT WILL NOT
QUITE GO TO THE POINT WHERE IT WILL BREAK APART INTO MULTIPLE BANDS.
RATHER...EXPECT A FEW BANDS WITH ONE REMAINING DOMINANT AT THE
SOUTHEAST CORNER OF THE LAKE. ON FRIDAY THE BAND WILL DRIFT A LITTLE
FARTHER NORTHEAST ACROSS OSWEGO COUNTY AND EVENTUALLY END UP IN
JEFFERSON COUNTY LATE IN THE DAY IN A WEAKENED STATE.
AS FAR AS INTENSITY GOES...THE BAND SHOULD REALLY CRANK LATE
THURSDAY AFTERNOON AND EARLY EVENING WHEN INSTABILITY IS STRONGEST
AND THE FETCH THE LONGEST...WITH 2-3 INCH PER HOUR SNOWFALL RATES
LIKELY FROM OSWEGO COUNTY TO THE SOUTHERN TUG HILL. OVERNIGHT AS THE
BAND SINKS SOUTH...SNOWFALL RATES WILL LIKELY DROP TO 1-2 INCHES PER
HOUR IN THE MAIN BAND...BUT IT MAY SIT IN THIS AREA FOR A MUCH
LONGER PERIOD OF TIME.
TOTAL ACCUMULATIONS FROM LATE THURSDAY AFTERNOON THROUGH FRIDAY
SHOULD REACH 6-12 INCHES ACROSS NORTHERN OSWEGO AND SOUTHERN LEWIS
COUNTIES MAINLY FROM THE FIRST PART OF THE EVENT. TOTALS OF 12-16
INCHES MAY OCCUR FROM NORTHEAST WAYNE ACROSS NORTHERN CAYUGA COUNTY
TO FAR SOUTHERN OSWEGO COUNTY...AND IF THE BAND REMAINS STATIONARY
FOR A LONG ENOUGH PERIOD OF TIME OVER ONE AREA...THESE NUMBERS MAY
BE LOW.
LOW TEMPERATURES THURSDAY NIGHT INTO FRIDAY MORNING WILL BE FRIGID
ONCE AGAIN...WITH SINGLE NUMBERS BELOW ZERO IN MOST AREAS WITH ONLY
AREAS SOUTHEAST OF LAKE ONTARIO STAYING ABOVE ZERO. WIND CHILL
ADVISORY CRITERIA MAY BE MET OVER SOME PORTIONS OF THE AREA LATE
THURSDAY NIGHT INTO FRIDAY MORNING WITH 15 TO 20 BELOW ZERO WIND
CHILLS POSSIBLE. HIGHS ON FRIDAY WILL ONLY BE IN THE TEENS...AND LOW
TEENS AT THAT IN MANY AREAS.
ON SATURDAY A BRIEF WARMING TREND WILL MOVE INTO THE LOWER LAKES
AHEAD OF THE NEXT SYSTEM...WITH HIGHS RECOVERING TO NEAR 30 IN MANY
AREAS. A FEW LIGHT SNOW SHOWERS MAY DEVELOP WITHIN THE WARM
ADVECTION PATTERN. SATURDAY NIGHT A FRONT WILL SLOWLY SAG SOUTH
ACROSS THE REGION...WITH INCREASING DIFFERENTIAL THERMAL ADVECTION
PRODUCING A PERIOD OF ENHANCED ISENTROPIC LIFT WITH A WIDESPREAD
LIGHT SNOW ACROSS THE AREA.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
OVERALL DURING THIS ENTIRE TIME PERIOD EXPECT A CONTINUATION OF
BELOW NORMAL TEMPERATURES ACROSS THE LOWER GREAT LAKES AND SOME
MEASURABLE LIGHT SNOWS.
THE FIRST SWATH OF GENERALLY LIGHT SNOWS WILL ARRIVE EARLY SUNDAY
WITH THE COLD FRONT AS IT SLOWLY SAGS SOUTH ACROSS THE CWA AND THEN
STALLS OUT NEAR NY/PA BOARDER. MEDIUM RANGE ENSEMBLES (GEFS)ARE IN
GENERAL AGREEMENT THAT THIS BOUNDARY WILL SERVE AS THE MAIN FOCAL
POINT FOR THIS DEVELOPING STORM SYSTEM LOCATED OVER THE SOUTHERN
CENTRAL U.S. ALTHOUGH...THE CURRENT TRACK OF THE LOW IS NOT
FAVORABLE FOR A SIGNIFICANT SNOW STORM AND IT GENERALLY LEAVES THE
REGION WITH LIGHT ACCUMULATIONS. THE STEADIEST AND HEAVIEST SNOWS AT
THIS POINT REMAIN FOCUSED OVER THE SOUTHERN TIER AND FINGER LAKES
WHERE IT IS LIKELY TO SEE A BETTER CHANCE OF ACCUMULATING SNOWS
BEFORE THE LOW RACES UP THE NORTHEAST COAST. BEHIND THIS STORM
SYSTEM...A LARGE CANADIAN SFC HIGH BUILDS IN ACROSS THE LOWER
GREAT LAKES PROVIDING GENERALLY DRY CONDITIONS BUT COLD TUESDAY
THROUGH THE MAJORITY OF THE WEEK.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
A WEAK AREA OF LAKE EFFECT SNOW SHOWERS WILL CONTINUE NEAR KART
THROUGH ABOUT 09Z WITH SOME SPOTTY MVFR/IFR VSBY AND MVFR CIGS. THIS
SHOULD LIFT NORTH OF KART AND INTO THE THOUSAND ISLANDS REGION AFTER
09Z.
ON THURSDAY A MODERATELY STRONG AREA OF LOW PRESSURE WILL PASS BY
JUST NORTH OF THE REGION. THIS WILL PRODUCE A PERIOD OF SNOW SHOWERS
AND ASSOCIATED IFR VSBY MOVING FROM WEST TO EAST ACROSS THE AREA
REACHING WESTERN NY EARLY MORNING THEN CENTRAL NY BY LATE MORNING OR
MIDDAY. LAKE EFFECT SNOW WILL ALSO RE-INTENSIFY EAST OF LAKE ONTARIO
DURING THE AFTERNOON WITH A PLUME OF IFR VSBY DEVELOPING NEAR KART
THEN DRIFTING SOUTH INTO OSWEGO COUNTY LATE IN THE DAY. GUSTY
WESTERLY WINDS ALONG AND BEHIND THE COLD FRONT WILL PRODUCE BLOWING
AND DRIFTING SNOW WITH LOCAL REDUCTIONS IN VSBY.
OUTLOOK...
THURSDAY NIGHT...HEAVY LAKE EFFECT SNOW SOUTHEAST OF LAKE ONTARIO
WITH LOCAL IFR. OTHERWISE SPOTTY SNOW SHOWERS WITH BRIEF MVFR/IFR.
FRIDAY...MAINLY VFR...WITH A CHANCE OF SNOW SHOWERS/MVFR EAST OF
LAKE ONTARIO.
SATURDAY...MAINLY VFR WITH A CHANCE OF SNOW SHOWERS IN THE AFTERNOON.
SATURDAY NIGHT...IFR WITH SNOW LIKELY.
SUNDAY AND MONDAY...A CHANCE OF SNOW AND ASSOCIATED MVFR/IFR.
&&
.MARINE...
A CONTINUED WESTERLY FLOW 15 TO 25 KNOTS TODAY OVER BOTH LAKES WILL
CONTINUE THE SMALL CRAFT CONDITIONS ON LAKE ONTARIO. GREATEST WAVE
HEIGHTS UP TO 9 FEET WILL BE FOUND ON THE EASTERN END OF THE LAKE
WITH THE WESTERLY WIND. SMALL CRAFT CONDITIONS WILL PERSIST THROUGH
THE OVERNIGHT HOURS.
THE STRONGEST PERIOD OF WIND IS LIKELY TO COME THURSDAY WHEN A
STRONGER CLIPPER PASSES JUST NORTH OF THE LOWER LAKES. THIS WILL
RESULT IN LOW END GALES ON LAKES ERIE AND ONTARIO. THE COMBINATION
OF GALE FORCE WINDS...VERY COLD TEMPERATURES...AND STRONG WAVE
ACTION WILL RESULT IN THE NEED FOR A HEAVY FREEZING SPRAY WARNING ON
LAKE ONTARIO DURING THIS TIME FRAME AS WELL.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY UNTIL 4 PM EST THURSDAY FOR NYZ007.
LAKE EFFECT SNOW WARNING FROM 2 PM THURSDAY TO 4 PM EST FRIDAY
FOR NYZ006.
LAKE EFFECT SNOW WARNING FROM 5 PM THURSDAY TO 1 PM EST FRIDAY
FOR NYZ004-005.
LAKE EFFECT SNOW WARNING FROM NOON TO 10 PM EST THURSDAY FOR
NYZ008.
MARINE...GALE WARNING FROM 7 AM TO 7 PM EST THURSDAY FOR LEZ040-041.
HEAVY FREEZING SPRAY WARNING FROM 4 AM THURSDAY TO 4
AM EST FRIDAY FOR LOZ042>045-062>065.
GALE WARNING FROM 7 AM THURSDAY TO 1 AM EST FRIDAY FOR
LOZ042-043-062-063.
GALE WARNING FROM 10 AM THURSDAY TO 4 AM EST FRIDAY FOR
LOZ044-045-064-065.
SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR LOZ042-
043.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR LOZ044-
045.
&&
SYNOPSIS...HITCHCOCK/WCH
NEAR TERM...HITCHCOCK/WCH
SHORT TERM...HITCHCOCK
LONG TERM...AR
AVIATION...HITCHCOCK
MARINE...HITCHCOCK/WCHHazardous weather outlook, Feb 26, 9:37 PM EST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 937 PM EST WED FEB 26 2014 NYZ007-280245- JEFFERSON- 937 PM EST WED FEB 26 2014 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. WIND CHILLS WILL BECOME BITTERLY COLD THURSDAY AFTERNOON THROUGH THE FIRST HALF OF FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-280245- OSWEGO- 937 PM EST WED FEB 26 2014 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 2 PM THURSDAY TO 4 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. WIND CHILLS WILL BECOME BITTERLY COLD THURSDAY AFTERNOON THROUGH THE FIRST HALF OF FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-005-280245- WAYNE-NORTHERN CAYUGA- 937 PM EST WED FEB 26 2014 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 5 PM THURSDAY TO 1 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. WIND CHILLS WILL BECOME BITTERLY COLD THURSDAY AFTERNOON THROUGH THE FIRST HALF OF FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-010>014-019>021-085-280245- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 937 PM EST WED FEB 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND CHILLS WILL BECOME BITTERLY COLD THURSDAY AFTERNOON THROUGH THE FIRST HALF OF FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ008-280245- LEWIS- 937 PM EST WED FEB 26 2014 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM NOON TO 10 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. WIND CHILLS WILL BECOME BITTERLY COLD THURSDAY AFTERNOON THROUGH THE FIRST HALF OF FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-SLZ022-024-280245- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 937 PM EST WED FEB 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-280245- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 937 PM EST WED FEB 26 2014 ...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-043-062-063-280245- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- 937 PM EST WED FEB 26 2014 ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 4 AM THURSDAY TO 4 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 7 AM THURSDAY TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ044-045-064-065-280245- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 937 PM EST WED FEB 26 2014 ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 4 AM THURSDAY TO 4 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 10 AM THURSDAY TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 4:04 AM EST | Wind Chill Advisory | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more | 29 hr |
| Feb 27, 7:48 AM EST | Winter Weather Advisory | BUF | Cattaraugus, Chautauqua, Erie, Genesee, Wyoming | 4 hr |
| Feb 27, 12:45 PM EST | Wind Chill Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 21 hr |
Nearby
Lake Effect Snow Advisories in New York, 2014Every lake effect snow advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.